MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. TURNPIKE; CATHETER

VASCULAR SOLUTIONS, INC. TURNPIKE; CATHETER
Model Number 5642
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned for evaluation.
 
Event or Problem Description
The tip broke off inside patient during procedure, but it has been retrieved.No patient injury reported.
 
Additional Manufacturer Narrative
Attempts were made to capture device to return for evaluation.On 07 feb 2017 additional information was received that unfortunately the affected device has been disposed of, so there is nothing to return.

Brand Name
TURNPIKE
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key6245742
Report Number2134812-2017-00003
Device Sequence Number16224067
Product Code DQY
UDI-Device IdentifierM20656420
UDI-Public+M20656420/$$3180706596459B
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/06/2018
Device Model Number5642
Device Lot Number596459
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date02/10/2017
Patient Sequence Number1